# SDR USAA2012040800001

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 37,661 hours, 11,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 12, IS BUCKLED AND CAUSES PAX AND F/A TO TRIP.  SECURED EMERGENCY LIGHT COVER.  CHECKED OK.
